MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Catalog Number 03183688122
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c502 analyzer serial number was (b)(6).The root cause was environmental.Investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 20 patients' samples tested with albumin (alb2) assay on a cobas 8000 cobas c502 analyzer.The customer stated that the results for the 20 patients' sample were less than 3 g/dl while their previous results were close to 5 g/dl.Discrepant results for 2 patients' samples were provided.Sample 1: initial result: 2.44 g/dl.Repeat result: 4.3 g/dl.Sample 2: initial result: 2.66 g/dl.Repeat result: 4.56 g/dl.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The field service engineer (fse) performed full decontamination and built special wash settings.The fse increased the repeated limit of alb samples from 3.7 g/dl to 6.0 g/dl, which will repeat every alb sample that goes through the analyzer.He also adjusted the centrifuge speed and the spin time.The fse did operational and/or mechanical checks and the instrument was performing within specifications.Qc was performed and it was acceptable.The root cause was due to an environmental issue.The service actions done resolved the issue.No further issues were reported afterward.

Brand Name
ALB2 ALBUMIN GEN.2
Common Device Name
BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17719453
Report Number1823260-2023-02941
Device Sequence Number15240889
Product Code CIX
UDI-Device Identifier04015630918898
UDI-Public04015630918898
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183688122
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown